# SDR SWAA2022030806937

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 48,642 hours, 28,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON PASSENGER CABIN SEAT TRACK; IN MULTIPLE AREAS; AT B.S. 680-727B; L.B.L. 24.5; W.L. 208. / REPLACEMENT OF PASSENGER CABIN SEAT TRACK FROM B.S. 540- B.S. 727B; L.B.L 24.5; WL 208 TO BE ACCOMPLISHED ON CUSTOMER CARD T928070 INTERIOR 5079
